# SDR A6WA2017010445539

- Difficulty date: December 31, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,175 hours, 33,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING FLOOR SUPPORT HAS CRACK. REPAIRED THE FLOOR SUPPORT.
